MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number WGSMALL25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Customer not returning.Product not received at investigation site.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.
 
Event or Problem Description
In this event it is reported that a waveone gold reciprocating file small 25mm file broke during use.The broken part was not retrieved and was incorporated into the tooth.Patient was informed and the file was discarded.No injury.

Brand Name
WAVEONE GOLD RECIPROCATING FILE SMALL 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24199285
Report Number2320721-2026-00005
Device Sequence Number9624760
Product Code EKS
UDI-Device IdentifierD716WGSMALL251
UDI-PublicD716WGSMALL251
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWGSMALL25
Device Lot Number0000428950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown